# SDR FDEA201305311147

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 21,097 hours, 11,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED ECAM ADV FOR PACK 2 AT 95 DEGREES & CLIMBING.    PACK NR 2 MODE SELECTED TO  MAN AND MODUALATED VALVE POSITION TO KEEP PACK FROM OVERHEATING.  COULD NOT GET COCKPIT TEMP BELOW 96 DEGREES AND RISING.  R & R FAN BYPASS CHECK VALVE IAW AMM 21-61-00.  RAN ENGINE IAW JRH WITH NO DEFECTS IN CABIN TEMP NOTED.  OPS CHECKED GOOD.
